# SDR USAA990663

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Cabin
- Part time: 54,594 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-5 CHECK VISUAL INSPECTION, FOUND MINOR CORROSION AT FORWARD END OF LEFT SEAT TRACK INBOARD AND OUTBOARD, CORROSION LEVEL 1.  SPLICED IN AND FABRICATED REPAIR PARTS PER SRM 53-10-5 FIG 2.  (M)
